MathSciNet Relay Station
MathSciNet bibliographic data
MR728866 58E20
Brezis, Haïm; Coron, Jean-Michel Large solutions for harmonic maps in two dimensions. Comm. Math. Phys. 92 (1983), no. 2, 203–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement